The Hamiltonian index of a graph

Liming Xiong*

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

8 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 8
  • Captures
    • Readers: 3
see details

摘要

It is proved that the hamiltonian index of a connected graph other than a path is less than its diameter which improves the results of P. A. Catlin etc. [J. Graph Theory 14 (1990) 347-364] and M. L. Saražin [Discrete Math. 134(1994)85-91]. Nordhaus-Gaddum's inequalities for the hamiltonian index of a graph are also established.

源语言英语
页(从-至)775-784
页数10
期刊Graphs and Combinatorics
17
4
DOI
出版状态已出版 - 2001
已对外发布

指纹

探究 'The Hamiltonian index of a graph' 的科研主题。它们共同构成独一无二的指纹。

引用此

Xiong, L. (2001). The Hamiltonian index of a graph. Graphs and Combinatorics, 17(4), 775-784. https://doi.org/10.1007/s003730170016